Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 19

All articles in this issue are freely accessible.

Corrections to: “On the $\mathfrak n$-cohomology of limits of discrete series representations”
Wolfgang Soergel.
Represent. Theory 19 (2015), 1-2
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3304568
On the character of certain irreducible modular representations
G. Lusztig.
Represent. Theory 19 (2015), 3-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3316914
On the $W$-action on $B$-sheets in positive characteristic
Friedrich Knop and Guido Pezzini.
Represent. Theory 19 (2015), 9-23
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3318502
Integrability of unitary representations on reproducing kernel spaces
Stéphane Merigon, Karl-Hermann Neeb and Gestur Ólafsson.
Represent. Theory 19 (2015), 24-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3319397
Hecke modules and supersingular representations of U(2,1)
Karol Kozioł and Peng Xu.
Represent. Theory 19 (2015), 56-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3321473
Geometric Satake, Springer correspondence, and small representations II
Pramod N. Achar, Anthony Henderson and Simon Riche.
Represent. Theory 19 (2015), 94-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3347990
Classification of discrete series by minimal $K$-type
Rajagopalan Parthasarathy.
Represent. Theory 19 (2015), 167-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3405535
The bar involution for quantum symmetric pairs
Martina Balagović and Stefan Kolb.
Represent. Theory 19 (2015), 186-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3414769
Unipotent representations as a categorical centre
G. Lusztig.
Represent. Theory 19 (2015), 211-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3416310
L’involution de Zelevinski modulo $ℓ$
Alberto Mínguez and Vincent Sécherre.
Represent. Theory 19 (2015), 236-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3416734
A Katsylo theorem for sheets of spherical conjugacy classes
Giovanna Carnovale and Francesco Esposito.
Represent. Theory 19 (2015), 263-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3417486
Some power series involving involutions in Coxeter groups
G. Lusztig.
Represent. Theory 19 (2015), 281-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3418645
Cuspidal representations of reductive p-adic groups are relatively injective and projective
Ralf Meyer.
Represent. Theory 19 (2015), 290-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3430372
Geometry of second adjointness for $p$-adic groups
Roman Bezrukavnikov and David Kazhdan; With an Appendix by Yakov Varshavsky; Roman Bezrukavnikov; David Kazhdan.
Represent. Theory 19 (2015), 299-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3430373
Regular functions of symplectic spherical nilpotent orbits and their quantizations
Kayue Daniel Wong.
Represent. Theory 19 (2015), 333-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3434893